# SDR TWAA9911

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pin
- Part number: 65B112603
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK INSPECTION, FOUND THE RIGHT WING GEAR SUPPORT BEAM FITTING PIN FOR BEARING THREADS CORRODED UNDER RETAINER NUT.  REMOVED AND REPLACED BOTH BEARING PIN AND RETAINER NUT.  (M)
